# SDR IPXA10563168

- Difficulty date: September 6, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102059
- Condition: Cracked
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 483, RBL 12, FLOOR SUPPORT IS CRACKED.  REPLACED IAW DWG 284N1020, SRM 51-40-05,  51-40-02.
